# SDR AALA202407058276

- Difficulty date: June 30, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,854 hours, 38,664 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAITENANCE: CORROSION ON LEFT HAND PYLON SPIGOT RECEPTACLE BETWEEN PYLON RIBS 4 AND 5. REPLACED SPIGOT FITTING PER SRM 54-51-12.
